MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/02676591241227903

Медицинская библиотека · Perfusion · 2024

Multiple thromboses, including intracardiac thrombi, accompanied by HIT during ECMO successfully treated with NOACs: A case report.

Yun Won-Sik, Kim Sanghyo, Jung Lae-Young

СтатьяПеревод в очереди

Аннотация

INTRODUCTION

Unfractionated heparin remains the mainstay of anticoagulation therapy during extracorporeal membrane oxygenation (ECMO) maintenance. However, its continued use in clinical practice exposes patients to the risk of developing heparin-induced thrombocytopenia (HIT).

CASE REPORT: A 50-year-old male was diagnosed with multiple thromboses, including an intracardiac thrombi, accompanied by HIT during ECMO after cardiogenic shock related to acute myocardial infarction. The patient was successfully treated with new oral anticoagulants (NOAC), without significant complications.

DISCUSSION: HIT during ECMO resulting in multiple thromboses is rare. To our knowledge, this is the first reported case of NOAC use in this context.

CONCLUSION

Although thrombocytopenia and thrombosis can occur for various reasons during ECMO maintenance, it is important to consider HIT as a potential cause. NOACs can be considered as a therapeutic option.

Для цитирования: Yun Won-Sik, Kim Sanghyo, Jung Lae-Young. Multiple thromboses, including intracardiac thrombi, accompanied by HIT during ECMO successfully treated with NOACs: A case report.. Perfusion. 2024. DOI: 10.1177/02676591241227903.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.